# SDR ASOA20140409044

- Difficulty date: April 9, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 29,772 hours, 16,652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION THE LT SIDE OVERWING EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE.  MX R & R  LAMP, OPS CHECKED GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
